im nervous (part 2)
Dec 15, 2007
as i went to sleep i realized i should have mention about two weeks ago i started taking "lamisil" for my toe nails which look awful. my insurance company finaly approved the medicine after being turned down twice. my hiv specalist and my podiatrist agreed that i was a perfect candidate for lamisil. starting last monday this terriable diaheria began.is it possible its a side efect from the lamisil.just read peole with bad immunie systems tend to have problems with lamisil .side effects can be a bad rash stomach problems,bad taste in the mouth.it can reduce your white blood cell count.i guess i wont know until i get my blod work done. but im thinking about discontinuing the lamisil until i know whats going on???
Response from Dr. Young
Thanks for your follow up,
It is entirely possible that your simply experiencing a side effect of your new medication- namely the Lamisil.
I don't recommend stopping medications without doctor's supervision, but in this case it seems reasonable. In either event, make sure to let your doctor know about your symptoms and the action that you've taken to address the situation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Anal Sex Without Condom Does It Mean I Have HIV
- Rectal Bleeding After Condom Broke Anal Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- Vaginal Discharge After Swallowing Cum Worried I Have HIV
- Can You Get Genital Warts From Having Oral Sex?
- How Can You Catch Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.